Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A technique for characterizing Carleson measures on Bergman spaces


Author: Daniel Luecking
Journal: Proc. Amer. Math. Soc. 87 (1983), 656-660
MSC: Primary 32H10; Secondary 32A30, 46E15
DOI: https://doi.org/10.1090/S0002-9939-1983-0687635-6
MathSciNet review: 687635
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A method is presented for characterizing Carleson-type measures relative to Bergman spaces. This method applies to the standard weighted and unweighted Bergman spaces on the unit ball in $ {{\mathbf{C}}^n}$ to yield simple proofs of the known results. It also extends these results to domains more general than balls.


References [Enhancements On Off] (What's this?)

  • [C] L. Carleson, Interpolation by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 0141789 (25:5186)
  • [CW] J. A. Cima and W. R. Wogen, A Carleson measure theorem for the Bergman space on the ball, preprint.
  • [CR] R. R. Coifman and R. Rochberg, Representation theorems for holomorphic and harmonic functions, Astérisque 77 (1980), 11-65. MR 604369 (82j:32015)
  • [D] P. L. Duren, Theory of $ {H^p}$ spaces, Academic Press, New York, 1970. MR 0268655 (42:3552)
  • [H] W. W. Hastings, A Carleson measure theorem for Bergman spaces, Proc. Amer. Math. Soc. 52 (1975), 237-241. MR 0374886 (51:11082)
  • [O] V. L. Oleinik, Embedding theorems for weighted classes of harmonic and analytic functions, J. Soviet Math. 9 (1978), 228-243.
  • [R] W. Rudin, Function theory in the unit ball in $ {{\mathbf{C}}^n}$, Springer-Verlag, Berlin and New York, 1980. MR 601594 (82i:32002)
  • [S] D. A. Stegenga, Multipliers of the Dirichlet space, Illinois J. Math. 24 (1980), 113-139. MR 550655 (81a:30027)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H10, 32A30, 46E15

Retrieve articles in all journals with MSC: 32H10, 32A30, 46E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0687635-6
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society